Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
ISSN-L : 1342-5668
A Feedback Control Design for Constrained Nonholonomic Systems
Joe IMAETakayuki MORIRyo TORISU
Author information
JOURNALS FREE ACCESS

1998 Volume 11 Issue 9 Pages 499-507

Details
Abstract

We propose a time-varying feedback controller for constrained nonholonomic systems, which consists of feedforward and feedback controllers. Our approach is mainly based on two-degree-of-freedom (2-DOF) techniques for nonlinear systems. First, we obtain numerical solutions for certain nonlinear optimal control problems with state-constraints through off-line calculations, and then construct the feedforward controller with the help of the optimal solutions. Next, we construct a linear time-invariant feedback controller by making use of the regulator theory on the associated linearized systems. Combining such two controllers and introducing a simple scheme on how to avoid the obstacles, we obtain the 2-DOF based time-varying feedback controller. We demonstrate, by numerical simulations, practicability of the proposed controller.

Information related to the author
© The Institute of Systems, Control and Information Engineers
Previous article Next article
feedback
Top